# SDR VGC2009F00000

- Difficulty date: March 15, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 155
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 340211011210
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 44,662 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LT HORIZONTAL STABILIZER REAR SPAR.  (K)
